# SDR 9621409178

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310L
- Make and model: Doug DC-9-14
- Aircraft serial: 45705
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Ctr Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 4 INCH CRACK IN THE CENTER WING REAR SPAR UPPER CAP AT THE VERTICAL KEEL PANEL.  REPAIRED CAP (P/N 9911752-1) PER EA 91-111701.
